# SDR FDEA201008042809

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796557800100
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING 633 BB INTERIOR IS DELAMINATED. REPAIRED RT FLAP FAIRING 633 BB BY REMOVING DELAMINATED AREA, FABRICATING AND BONDING NEW CORE PLUG; APPLYING AND CURING FIBERGLASS REPAIR OVERLAYS IAW EA 36-5750-136688 AND SRM 57-20-35.
